# SDR UPS01235263

- Difficulty date: February 15, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- Aircraft time: 54,591 hours, 43,038 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Structure
- Condition: Cracked
- Location: Wing Cntr Box
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, X-RAY REPORTS SUSPECT CRACKS AND CORROSION IN WING CENTER SECTION AT WBL 70.5 UPPER RT AREA AT BS 870.  REPAIRED IAW SMRO EO 2001-006-016.
